# SDR HALA2023031400084

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 FOUND SEAT TRACK RHS -Y1959 FR 47-FR 53.2 WITH CORROSION. CORRECTIVE ACTION: WIRE LOOMS AT SEAT TRACK RHS -Y1959, FR 47 TO FR 53.2 SET ADRIFT AS REQUIRED. ABOVE MENTIONED SEAT TRACK REPLACED IAW SRM 51-42-11-801 AND SRM 51-72-11-911-001. WIRE LOOMS AT SEAT TRACK RHS, FR 47 TO FR 53.2, -Y1959 RESTORED. (2668726)
